# SDR 2000UALA00357

- Difficulty date: June 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL CLASS II MAINTENANCE MESSAGE DISPLAYED ON LOWER ELECTRONIC CENTRALIZED AIRCRAFT MONITORING UNIT.  *S/D*  ALIGNED AIR DATA INERTIAL REFERENCE UNITS (ADIRU).  NO MESSAGE WAS THEN SHOWN.
